# SDR USAA2011093000031

- Difficulty date: September 25, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 43,389 hours, 16,143 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160000000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 232LF BETWEEN FR24 TO FR28, -Y254 TO -Y765.  REPLACED FLOOR PANEL 232LF IAW A320 SRM 53-02-00.
